On The zeros of Hecke's L-functions I
Acta Arithmetica, Tome 7 (1961) no. 2, pp. 87-106
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_7_2_87_106,
author = {E Fogels},
title = {On {The} zeros of {Hecke's} {L-functions} {I}},
journal = {Acta Arithmetica},
pages = {87--106},
year = {1961},
volume = {7},
number = {2},
doi = {10.4064/aa-7-2-87-106},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-7-2-87-106/}
}
E Fogels. On The zeros of Hecke's L-functions I. Acta Arithmetica, Tome 7 (1961) no. 2, pp. 87-106. doi: 10.4064/aa-7-2-87-106
Cité par Sources :